# SDR SBAA2013022700003

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N747FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0501
- Aircraft time: 7,544 hours, 7,604 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,544 hours, 7,604 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 131026768
- Condition: Deformed
- Location: Lt Wing
- Part time: 675 hours, 674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION NOTICED THAT LEFT WING INBOARD AND RIGHT WING INBOARD TKS PANELS WERE SLIGHTLY DEFORMED ALONG LEADING EDGE FROM WS 37.00 TO WS  47.00. TKS PANELS DID NOT APPEAR LOOSE AND SEEMED TO OPERATE NORMALLY.
